# SDR USAA960088

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 360
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 2 INCH CORRODED AREA BL 0 BS 360, FLOOR BEAM.  FABRICATED AND INSTALLED REPAIR ANGLE.  REPAIRED PER SRM 53-30-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
